MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC10-3M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.
 
Event or Problem Description
Device analysis performed on the returned electrode found that the shaft was separated from the hub.Root cause of the failure is excessive external mechanical force placed upon the shaft which led to the complete separation of the shaft from the hub.

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7215542
Report Number3006630150-2018-00339
Device Sequence Number1110308
Product Code GXI
UDI-Device Identifier00813250011524
UDI-Public00813250011524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC10-3M
Device Lot Number022415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1